RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ostapenko, Valentin V

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 10

Number of views:
This page:57
Abstract pages:515
Full texts:248

http://www.mathnet.ru/eng/person49485
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/202245

Publications in Math-Net.Ru
1995
1. V. V. Ostapenko, “Linear differential games and generalized convexity”, Trudy Mat. Inst. Steklov., 211 (1995),  364–369  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 211 (1995), 330–334
1993
2. I. P. Gpabovoĭ, V. V. Ostapenko, “Integral inclusions in linear differential games with fixed termination time”, Avtomat. i Telemekh., 1993, 4,  55–62  mathnet  mathscinet  zmath; Autom. Remote Control, 54:4 (1993), 575–583
1988
3. V. V. Ostapenko, “The method of $H$-convex sets in differential games with non-fixed ending time”, Avtomat. i Telemekh., 1988, 4,  30–39  mathnet  mathscinet  zmath; Autom. Remote Control, 49:4 (1988), 420–426
1984
4. V. V. Ostapenko, “Solution methods for one class of pursuit-evasion problems”, Avtomat. i Telemekh., 1984, 6,  42–46  mathnet  mathscinet  zmath; Autom. Remote Control, 45:6 (1984), 717–722
1982
5. V. V. Ostapenko, “A non-autonomous evasion problem”, Avtomat. i Telemekh., 1982, 6,  81–86  mathnet  mathscinet  zmath; Autom. Remote Control, 43:6 (1982), 768–773
6. V. V. Ostapenko, “Approximate solution of convergence-evasion problems in differential games”, Dokl. Akad. Nauk SSSR, 263:1 (1982),  30–34  mathnet  mathscinet  zmath
1981
7. V. V. Ostapenko, A. P. Yakovleva, “The problem of rendezvous evasion with a delayed argument”, Avtomat. i Telemekh., 1981, 8,  10–14  mathnet  mathscinet  zmath; Autom. Remote Control, 42:8 (1981), 1005–1009
8. V. V. Ostapenko, “Linear differential games in which the basic operators admit simple representation”, Dokl. Akad. Nauk SSSR, 261:4 (1981),  808–810  mathnet  mathscinet  zmath
1980
9. V. V. Ostapenko, “An evasion problem”, Avtomat. i Telemekh., 1980, 4,  16–23  mathnet  mathscinet  zmath; Autom. Remote Control, 41:4 (1980), 449–454
1978
10. V. V. Ostapenko, “On the nonlinear evasion problem with integral constraints on control”, Avtomat. i Telemekh., 1978, 8,  16–25  mathnet  mathscinet  zmath; Autom. Remote Control, 39:8 (1979), 1108–1116
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020